Or would the pain be caused by the shingles virus?
I copied this information for you. I hope it helps. If you don't feel better, please call your doctor. Best wishes, chris
Acyclovir side effects
Get emergency medical help if you have any of these signs of an allergic reaction to acyclovir: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects:
pain in your lower back;
urinating less than usual or not at all;
easy bruising or bleeding; or
Less serious acyclovir side effects may include:
nausea, vomiting, diarrhea, loss of appetite, stomach pain;
headache, feeling light-headed; or
swelling in your hands or feet.
This is not a complete list of acyclovir side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088
- Acyclovir Information for Consumers
- Acyclovir Information for Healthcare Professionals (includes dosage details)
- Side Effects of Acyclovir (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Dec 2010 • 1 answer
Posted 19 Aug 2011 • 2 answers
I have been taking acyclovir for 3 weeks now due to shingles outbreak from a broken rib, was feeling
Posted 29 Jan 2012 • 1 answer
Shingles shot questions about existing patient that has herpes and the down side of it.Need to know?
Posted 3 Aug 2015 • 0 answers
Posted 28 Aug 2016 • 1 answer